# SDR REXA2015041400405

- Difficulty date: April 14, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 16,065 hours, 10,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

13 C/D EMERGENCY ROW FLOOR STRIP LIGHTING CAME LOOSE.  REINSTALLED EMERGENCY FLOOR STRIP ROW 13 C/D IAW AMM 33-51-01.  NO FURTHER ACTIONS REQUIRED.
